UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Normalized and self-normalized Cramér-type moderate deviations for the Euler-Maruyama scheme for the SDE Journal article
Fan, Xiequan, Hu, Haijuan, Xu, Lihu. Normalized and self-normalized Cramér-type moderate deviations for the Euler-Maruyama scheme for the SDE[J]. Science China Mathematics, 2024, 67(8), 1865-1880.
Authors:  Fan, Xiequan;  Hu, Haijuan;  Xu, Lihu
Favorite | TC[WOS]:3 TC[Scopus]:1  IF:1.4/1.4 | Submit date:2024/08/05
Berry-esseen’s Bounds  Cramér-type Moderate Deviations  Euler-maruyama Scheme  Self-normalized Sequences  
Central limit theorem and self-normalized Cramér-type moderate deviation for Euler-Maruyama scheme Journal article
Lu, Jianya, Tan, Yuzhen, Xu, Lihu. Central limit theorem and self-normalized Cramér-type moderate deviation for Euler-Maruyama scheme[J]. Bernoulli, 2022, 28(2), 937-964.
Authors:  Lu, Jianya;  Tan, Yuzhen;  Xu, Lihu
Favorite | TC[WOS]:6 TC[Scopus]:6  IF:1.5/1.6 | Submit date:2022/05/13
Central Limit Theorem  Euler-maruyama Scheme  Self-normalized Cramér-type Moderate Deviation  Stein’s Method  Stochastic Differential Equation